# SDR C2XA09SH297

- Difficulty date: September 13, 2009
- Submitted: September 13, 2009
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 18,700 hours, 9,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 80595
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - NR 3 EMERGENCY BATTERY INOP.  REMOVED AND REPLACED NR 3 EMERGENCY BATTERY IAW EMB 145 AMM 33-50-04.  A/C WAS APPROVED FOR RETURN TO SERVICE.
